MAUDE Adverse Event Report: BIOMET MICROFIXATION 2.4MM SYSTEM HIGH TORQUE (HT) CROSS-DRIVE SCREW; PLATE, BONE

BIOMET MICROFIXATION 2.4MM SYSTEM HIGH TORQUE (HT) CROSS-DRIVE SCREW; PLATE, BONE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.It is unknown at this time if the device will be returned for evaluation.The product remains implanted in the patient, but a revision may occur at a later unspecified date at which time the device may be returned for testing.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2019-00566, 0001032347-2019-00567, 0001032347-2019-00568, 0001032347-2019-00570, 0001032347-2019-00571, 0001032347-2019-00572.Medical products: tmj system right standard mandibular component, part# 24-6545, lot# 535280d, 2.4mm system high torque (ht) cross-drive screw, part# 91-2708, lot# unk, 2.4mm system high torque (ht) cross-drive screw, part# 91-2710, lot# unk, 2.4mm system high torque (ht) cross-drive screw, part# 91-2712, lot# unk, traumaone system 2.0x9mm self-drilling imf screw, part# 91-5609, lot# unk, omnimax 24 gauge prestretch, part# 99-5824, lot# unk, 2.7mm system emergency cross drive screw, part# 99-9948, lot# unk.Occupation: patient.
 
Event or Problem Description
It was reported that patient will undergo a bilateral revision of temporomandibular implants at an unspecified future date due to an unknown reason.The prostheses will be replaced with a custom device.No additional patient consequences were reported.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint is non-verifiable.No product was returned; therefore, no functional tests or inspections could be performed.No x-rays, scans, pictures, or physician's reports were provided.Three additional follow up attempts were made; however, no additional information was received.The patient did not state what led to the need for a revision surgery.The screws used in this case were not reviewed in the database due to their lot numbers being unknown.There are no indications of manufacturing defects.The most likely underlying cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following fields were updated: b4 date of this report b5 describe event or problem d10 device availability g4 date received by manufacturer g7 type of report h2 follow up type h3 device evaluated by manufacturer h6 method code h6 results code h6 conclusions code h10 additional narratives/data.

Brand Name
2.4MM SYSTEM HIGH TORQUE (HT) CROSS-DRIVE SCREW
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9520413
Report Number0001032347-2019-00569
Device Sequence Number3244470
Product Code JEY
UDI-Device Identifier00841036053659
UDI-Public00841036053659
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K001238
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number91-2712
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer05/11/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;